# SDR UIEA2020101402250

- Difficulty date: October 14, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 102,835 hours, 21,735 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 233T6100100
- Condition: Inoperative
- Location: Exinguishin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CARGO FWD FIRE EXTINGUISHER SYSTEM INOPERABLE.  TRANSFERRED TO MDDR 136054, MEL 26-23-01, CAT C, DUE DATE: 24OCT20.  SL 05:34Z 16OCT20 1142189 ITEM 6 PDX MTC.  REMOVED AND REPLACED APU/CARGO FIRE CONTROL PANEL, IN REF WITH AMM TASK 26-22-03.  THIS CLEARS DMI 136054 DC0101Z.
